# SDR AALA20160210004

- Difficulty date: February 10, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 19,456 hours, 7,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 21 INCH CRACK IN THE RT VAPOR BARRIER, RBL 38 - 24.5.  INSTALLED FIBERGLASS & SEALANT REPAIR ON WW SIDE OF RT VAPOR BARRIER CRACK IAW SRM 57-10-10-1A-2 PARAGRAPH 2 C 4 B & EA 257889.  ACFT IN BASE MX.
